# SDR DLL12953862

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1151
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 923
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED FS 923 LBL 94.5.  REPAIRED PER SRM 53-21-00.
